Title

Estimating Spatial Econometric Models of Complex Fdi

Publication Type

Journal Article

Publication Date

2-2010

Discipline

Economics

Research Areas

Econometrics

Publication

Journal of Quantitative and Technical Economics, 2009 (2) (in Chinese)

Volume

26

Issue

2

ISSN

1000-3894

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Additional URL

http://www.ilib2.com/A-QCode~sljjjsjjyj200902007.html

This document is currently not available here.

Share

COinS